| Model Number |
CC4204A +20.0 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.One similar complaint type event was reported for units within the same lot.Lens was returned in liquid, in four pieces, in vial.Visual inspection found the optic and haptic torn.(b)(4).
Event or Problem Description
The reporter indicated that a cc4204a +20.0 diopter, intraocular lens was implanted and removed due to a linear crack bisecting the optic and its entire diameter in the center.The crack was noticed once the lens was in the eye.The lens was replaced with a backup lens during the same surgery.No patient injury was reported.Cause of event is unknown.